Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. From Tylenol, number 1 doctor recommended brand for pain relief and fever reduction./

Tylenol Acetaminophen, Extra Strength, 500 mg, for Adults, Caplets, 24 Each

$5.49$0.23 each

Description

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due t...View Full Desciption

Ingredients

In Each Caplet: Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Crospovidone, FD&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polythylene Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Shellac Glaze, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00300450449054

Description

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due t...View Full Desciption
Product Number: 00300450449054